# SDR ASAA2020022082216

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 18,280 hours, 5,912 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ON AFTER START CHECK LIST. GROUNDED - YES. #2 ZTC LOGGED FLT DECK TRIM AIR VALVE. BITE TESTS GOOD - FAULT RESET.
